MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 252446
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "lens was implanted in (b)(6) 2025 and explanted from left eye on (b)(6) 2026 due to blurring vision.".
 
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.Based on the results from the investigation, the lens was returned in two pieces.Both pieces consisted of approximately half of the optic and one haptic; both haptics were intact.The cross sections of the lens were smooth and straight and appeared to be cut with a sharp object.The cut to the lens was probably made to facilitate removal from the eye.The lens surface and cross sections were clear and did not carry any cloudy / blurry appearances.Lenstec can confirm that our devices are 100% inspected at final clean and inspection department and if any surface defects were present on the lens, it would not have been packed for shipping.Lenstec can further confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Additional Manufacturer Narrative
Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.
 
Event or Problem Description

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key24380600
Report Number9613160-2026-00011
Device Sequence Number13417409
Product Code HQL
UDI-Device Identifier00844369027335
UDI-Public00844369027335
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number252446
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown